MAUDE Adverse Event Report: DJO LLC INTELECT TRANSPORT 2CH STIM US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC INTELECT TRANSPORT 2CH STIM US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2783
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the unit allegedly caused a burn to patient during stim treatment.Per request envois did not receive sufficient information regarding the degree of injury.After performing functional and electrical testing, the technician was unable to duplicate the reported complaint.The product met manufacturer specifications.Possible root causes include moisture or misapplication of the electrodes.
 
Event or Problem Description
It was reported that the unit allegedly caused a burn to patient during stim treatment.

Brand Name
INTELECT TRANSPORT 2CH STIM US STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key14470868
Report Number9616086-2022-00013
Device Sequence Number14728965
Product Code IMG
UDI-Device Identifier00888912293945
UDI-Public00888912293945
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown